# SDR 98ZZZX291

- Difficulty date: September 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107X
- Make and model: Bell 412
- Aircraft serial: 33113
- Engine: Pwa PT6T3B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 02527730006
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 8,164 hours
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

ON OUTBOUND FLIGHT, NR 1 ENGINE FLAMED OUT.  RETURNED TO SHORE BASE AND MADE UNEVENTFUL SINGLE ENGINE LANDING.  MAINTENANCE INVESTIGATION REVEALED INTERNAL SPLINE FAILURE OF PUMP AND  COUPLING DRIVE.  REF:  P & W IPC, CHAPTER 72-00-11, FIGURE 1, ITEM 10.
